Bulletin of the American Mathematical Society

Some new bounds on perturbation of subspaces

Chandler Davis and W. M. Kahan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 75, Number 4 (1969), 863-868.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183530664

Mathematical Reviews number (MathSciNet)
MR0246155

Zentralblatt MATH identifier
0175.43204

Citation

Davis, Chandler; Kahan, W. M. Some new bounds on perturbation of subspaces. Bulletin of the American Mathematical Society 75 (1969), no. 4, 863--868. http://projecteuclid.org/euclid.bams/1183530664.


Export citation

References

  • 1. Ch. Davis, The rotation of eigenvectors by a perturbation. I, II, J. Math. Anal. Appl. 6 (1963), 159-173; 11 (1965), 20-27.
  • 2. Ch. Davis and W. M. Kahan, The rotation of eigenvectors by a perturbation. III, J. Siam Numer. Anal.
  • 3. C. A. Swanson, An inequality for linear transformations with eigenvalues, Bull. Amer. Math. Soc. 67 (1961), 607-608.
  • 4. H. F. Weinberger, Error bounds in the Rayleigh-Ritz approximation of eigenvectors, J. Res. Nat. Bur. Standards Sect. B 64 (1960), 217-225.